# SDR FDKA200702039

- Difficulty date: February 2, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 14,961 hours, 13,949 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y10121
- Condition: Malfunctioned
- Location: Apu
- Part time: 8,628 hours, 8,432 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6001 LEX-ATL (1001 PHX LCL).  APU WAS SHUTDOWN DUE TO BLUE SMOKE COMING OUT WITH NO FIRE INDICATION.  MX REMOVED AND REPLACED STARTER GEN, OPS GOOD.
